On exact solutions of the generalized Pochhammer-Chree equation

Document Type : Research Paper


1 Department of Mathematics, Faculty of Science, Firat University, Elazig, Turkey.

2 Department of Mathematics, Faculty of Science, University of Zakho, Zakho, Iraq.


In the current study, we consider the generalized Pochhammer-Chree equation with a term of order n. Based on the (1/G0)-expansion method and with the aid of symbolic computation, we construct some distinct exact solutions for this nonlinear model. Various exact solutions are produced to the studied equation including singular solutions and periodic wave solutions. In addition, 2D, 3D, and contour plots are graphed for all obtaining solutions via choosing the suitable values for the involved parameters. All gained solutions verify the governing equation.


  • [1]         K. K. Ali, A. R. Seadawy, A. Yokus, R. Yilmazer, and H. Bulut, Propagation of dispersive wave solutions for (3+ 1)-dimensional nonlinear modified Zakharov–Kuznetsov equation in plasma physics, International Journal of Modern Physics B, 34(25) (2020), 2050227. DOI: 10.1142/S0217979220502276.
  • [2]         K. K. Ali, R. Yilmazer, H. M. Baskonus, and H. Bulut, New wave behaviors and stability analysis of the Gilson–Pickering equation in plasma physics, Indian Journal of Physics, 95(5) (2021), 1003-1008. DOI:  10.1007/s12648-020-01773-9.
  • [3]         K. K. Ali, R. Yilmazer, A. Yokus, and H. Bulut, Analytical solutions for the (3+ 1)-dimensional nonlinear extended quantum Zakharov–Kuznetsov equation in plasma physics Physica A: Statistical Mechanics and its Applications, 548 (2020), 124327. DOI: 10.1016/j.physa.2020.124327.
  • [4]         I. L. Bogolubsky, Some examples of inelastic soliton interaction, Computer Physics Communications, 13(3) (1977), 149-155. DOI: 10.1016/0010-4655(77)90009-1.
  • [5]         H. Bulut, T. A. Sulaiman, H. M. Baskonus, and T. Akturk, Complex acoustic gravity wave behaviors to some mathematical models arising in fluid dynamics and nonlinear dispersive media, Optical and Quantum Electronics, 50(1) (2018), 19. DOI:  10.1007/s11082-017-1286-y.
  • [6]         P. A. Clarkson, R. J. LeVeque, and R. Saxton, Solitary-Wave Interactions in Elastic Rods, Studies in Applied Mathematics, 75(2) (1986), 95-121. DOI: 10.1002/sapm198675295.
  • [7]         S. Duran and B. Karabulut, Nematicons in liquid crystals with Kerr Law by sub-equation method, Alexandria Engineering Journal, 2021. DOI: 10.1016/j.aej.2021.06.077.
  • [8]         S. Duran, Extractions of travelling wave solutions of (2+ 1)-dimensional Boiti–Leon–Pempinelli system via (G’/G,1/G)-expansion method, Optical and Quantum Electronics, 53(6) (2021), 1-12. DOI:  10.1007/s11082-021-02940-w.
  • [9]         S. Duran, Breaking theory of solitary waves for the Riemann wave equation in fluid dynamics, International Journal of Modern Physics B, (2021), 2150130. DOI: 10.1142/S0217979221501307.
  • [10]       S. Duran, M. Askin, and T. A. Sulaiman, New soliton properties to the ill-posed Boussinesq equation arising in nonlinear physical science, An International Journal of Optimization and Control: Theories & Applications (IJOCTA), 7(3) (2017), 240-247. DOI: 10.11121/ijocta.01.2017.00495.
  • [11]       H. Durur and A. Yoku¸s, Discussions on diffraction and the dispersion for traveling wave solutions of the (2+ 1)-dimensional paraxial wave equation, Mathematical Sciences, 2021, 1-11. DOI:  10.1007/s40096-021-00419-z.
  • [12]       H. Durur, Different types analytic solutions of the (1+1)-dimensional resonant nonlinear Schrodinger’s equation using (Gt/G)  expansion method, Modern Physics Letters B, 34(03) (2020), 2050036. DOI: 10.1142/S0217984920500360
  • [13]       H. Dutta, H. Gu¨nerhan, K. K. Ali, and R. Yilmazer, Exact Soliton Solutions to the Cubic-Quartic Non-linear Schr¨odinger Equation With Conformable Derivative, Frontiers in Physics, 8 (2020), 62.
  • [14]       S. I. A. El-Ganaini Travelling wave solutions to the generalized Pochhammer-Chree (PC) equations using the first integral method Mathematical Problems in Engineering, 2011 (2011). DOI: 10.1155/2011/629760.
  • [15]       H. F. Ismael, A. Seadawy, and H. Bulut, Multiple soliton, fusion, breather, lump, mixed kink-lump and periodic solutions to the extended shallow water wave model in (2+ 1)-dimensions, Modern Physics Letters B. 35(08) (2021), 2150138. DOI: 10.1142/S0217984921501384.
  • [16]       H. F. Ismael, H. Bulut, C. Park, and M. S. Osman, M-lump, N-soliton solutions, and the collision phenomena for the (2+ 1)-dimensional Date-Jimbo-Kashiwara-Miwa equation, Results in Physics, 19, 103329. DOI: 10.1016/j.rinp.2020.103329.
  • [17]       B. Li, Y. Chen, and H. Zhang, Travelling wave solutions for generalized pochhammer-chree equations, Zeitschrift fu¨r Naturforschung A, 57(11) (2002), 874-882. DOI: 10.1515/zna-2002-1106.
  • [18]       J. Li and L. Zhang, Bifurcations of traveling wave solutions in generalized Pochhammer–Chree equation, Chaos, Solitons & Fractals, 14(4) (2002), 581-593. DOI: 10.1016/S0960-0779(01)00248-X.
  • [19]       A. Malik, F. Chand, H. Kumar, and S. C. Mishra, Exact solutions of some physical models using the (Gt/G)- expansion method, Pramana, 78(4) (2012), 513-529. DOI:  10.1007/s12043-011-0253-6.
  • [20]       W. X. Ma and L. Zhang, Lump solutions with higher-order rational dispersion relations, Pramana, 94(1) (2020), 1-7. DOI:  10.1007/s12043-020-1918-9.
  • [21]       A. Mohebbi, Solitary wave solutions of the nonlinear generalized Pochhammer–Chree and regularized long wave equations, Nonlinear Dynamics, 70(4) (2012), 2463-2474. DOI:  10.1007/s11071-012-0634-5.
  • [22]       K. Parand and J. A. Rad, Some solitary wave solutions of generalized Pochhammer-Chree equation via Exp- function method International Journal of Mathematical and Computational Sciences, 4(7) (2010), 991-996. DOI: 10.5281/zenodo.1079408.
  • [23]       Z. Pinar, Analytical study on the balancing principle for the nonlinear Klein–Gordon equation with a fractional power potential Journal of King Saud University-Science, 32(3) (2020), 2190-2194. DOI: 10.1016/j.jksus.2020.02.032.
  • [24]       Z. Pinar, An Analytical Studies of the Reaction-Diffusion Systems of Chemical Reactions, International Journal of Applied and Computational Mathematics, 7(3) (2021), 1-10. DOI:  10.1007/s40819-021-01028-z.
  • [25]       N. Shawagfeh and D. Kaya, Series solution to the Pochhammer-Chreeequation and comparison with exact solutions, Computers & Mathematics with Applications, 47(12) (2004), 1915-1920. DOI: 10.1016/j.camwa.2003.02.012.
  • [26]       H. Triki, A. Benlalli, and A. M. Wazwaz, Exact solutions of the generalized Pochhammer-Chree equation with sixth-order dispersion, Rom. J. Phys, 60 (2015), 935-951.
  • [27]       A. M. Wazwaz, The tanh–coth and the sine–cosine methods for kinks, solitons, and periodic solutions for the Pochhammer–Chree equations, Applied Mathematics and Computation, 195(1) (2008), 24-33. DOI: 10.1016/j.amc.2007.04.066.
  • [28]       M. Yavuz, Dynamical behaviors of separated homotopy method defined by conformable operator, Konuralp Journal of Mathematics (KJM), 7(1) (2019), 1-6.
  • [29]       G. Yel and T. Aktu¨rk, A New Approach to (3+ 1) Dimensional Boiti–Leon–Manna–Pempinelli Equation, Applied Mathematics and Nonlinear Sciences, 5(1) (2020), 309-316.
  • [30]       A. Yokus and M. Yavuz, Novel comparison of numerical and analytical methods for fractional Burger–Fisher equation, Discrete & Continuous Dynamical Systems-S, 14(7) (2021), 2591. DOI: 10.3934/dcdss.2020258.
  • [31]       A. Yoku¸s, H. Durur, K. A. Abro, and D. Kaya, Role of Gilson–Pickering equation for the different types of soliton solutions: a nonlinear analysis, The European Physical Journal Plus, 135(8) (2020), 1-19. DOI:  10.1140/epjp/s13360-020-00646-8.
  • [32]       A. Yoku¸s, H. Durur, and K. A. Abro, Symbolic computation of Caudrey–Dodd–Gibbon equation subject to periodic trigonometric and hyperbolic symmetries, The European Physical Journal Plus, 136(4) (2021), 1-16. DOI:  10.1140/epjp/s13360-021-01350-x.
  • [33]       W. Zhang, Y. Zhao, G. Liu, and T. Ning, Periodic solutions for Pochhammer–Chree equation with five order nonlinear term and their relationship with solitary wave solutions, International Journal of Modern Physics B, 24(19) (2010), 3769-3783. DOI: 10.1142/S0217979210056268.
  • [34]       J. M. Zuo, Application of the extended (Gt/G) expansion method to solve the Pochhammer–Chree equations, Applied mathematics and computation, 217(1) (2010), 376-383. DOI: 10.1016/j.amc.2010.05.072.